# SDR CALA2022100602666

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611EB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611EB HAS DAMAGED FOIL UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERNAMENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611EB. PREPARED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6). INSPECTED MAJOR REPAIR FOR PANEL 611EB. NO DEFECTS
